# SDR USAA920081908

- Difficulty date: October 19, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3069
- Condition: Blown
- Location: Door Assist
- Part time: 27,080 hours, 9,702 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - MAINT FOUND DOOR ASSIST BOTTLE BLOWN ON FWD LEFT DOOR.  REMOVED AND REPLACED DOOR DAMPER CYLINDER IAW MM 52-11-14.  (K)
